The game chromatic index of forests of maximum degree Deltage5

Andres, Dominique (2006) The game chromatic index of forests of maximum degree Deltage5.
Published in: Discrete Applied Mathematics Vol. 154 (9). pp. 1317-1323.

Abstract

We prove that the game chromatic index of a forest of maximum degree d (of at least 5) is at most d+1. This bound is tight.


Actions:
Download: [img] Postscript - Preprinted Version
Download (282Kb) | Preview
Download: [img] PDF - Preprinted Version
Download (117Kb) | Preview
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zaik2005-505
Depositing User: Dominique Andres
Date Deposited: 07 Aug 2006 00:00
Last Modified: 19 Dec 2011 09:44
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/505